# SDR DXTA200601435

- Difficulty date: June 8, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 5,272 hours, 3,197 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23077296
- Part serial: BX70349
- Condition: Failed
- Location: Engine
- Part time: 1,869 hours, 1,119 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER (ENGINE O SPEED SHUTDOWN L) ILLUMINATED AFTER TO.  AT APPROXIMATELY 400 FT.  ALL ENGINE INDICATIONS WERE NORMAL EXCEPT (L) ITT WAS ERRATIC IN TO THROTTLE POSITION.   TROUBLESHOT TO BAD LT (B) FADEC, REMOVED AND REPLACED FADEC, OPERATIONAL CHECKS GOOD.  PERFORMED ENGINE RUN UP ALL WORK DONE IAW MM 76-12-00.
